# SDR ASOA2015102114019

- Difficulty date: October 21, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOOR SUPPORT ANGLE CRACKED AND HAS CORROSION AT THE AFT SIDE.  REMOVED THE LT COCKPIT FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01.  LOCATED FASTENER HOLES IN NEW, SERVICEABLE LT COCKPIT FLOOR SUPPORT ANGLE IAW SRM 51-40-11-001-001-A01 AND STARTED INSTALLATION OF ANGLE IAW SRM 51-42-06-001-001-A01.  COMPLETED INSTALL OF LT COCKPIT FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01.
